# SDR SIMA20221127001

- Difficulty date: November 27, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 26,726 hours, 23,938 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Rib
- Part number: 17039085002
- Condition: Corroded
- Location: Rh Inbd Flap
- Component: Rib 1-Inboard M, EMBRAER
- Component part number: 17039010412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP BACKUP RIB IS CORRODED AT INBD LOWER SIDE INSIDE ACCESS PANEL 661ET(LEVEL 2 CORROSION)-C/A-R/H INBOARD FLAP BACKUP RIB AT INBOARD LOWER SIDE INSIDE ACCESS PANEL 661ET REPAIRED IAW ENVOY ERS-EJ-5700-1476.
